Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A family of Kähler-Einstein manifolds and metric rigidity of Grauert tubes

Author: Róbert Szoke
Journal: Proc. Amer. Math. Soc. 129 (2001), 2913-2917
MSC (2000): Primary 32Q15, 53C35
Published electronically: April 24, 2001
MathSciNet review: 1840093
Full-text PDF

Abstract | References | Similar Articles | Additional Information


In this paper we explain how the so-called adapted complex structures can be used to associate to each compact real-analytic Riemannian manifold a family of complete Kähler-Einstein metrics and show that already one element of this family uniquely determines the original manifold. The underlying manifolds of these metrics are open disc bundles in the tangent bundle of the original Riemannian manifold.

References [Enhancements On Off] (What's this?)

  • 1. A. Besse, Einstein manifolds, Ergebnisse der Math. und ihrer Grenzgebiete, Springer-Verlag, 1987. MR 88f:53087
  • 2. D. Burns, Curvatures of Monge-Ampère foliations and parabolic manifolds, Ann. Math. 115 (1982), 349-373. MR 84a:32031
  • 3. -, On the uniqueness and characterization of Grauert tubes, in: Complex Analysis and Geometry, eds: V. Ancona, A. Silva, 1995, pp. 119-133. MR 97e:32016
  • 4. D. Burns and R. Hind, Symplectic geometry and the uniqueness of Grauert tubes, Preprint,, math.CV/0010299
  • 5. S.Y. Cheng and S. T. Yau, On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman's equation, Comm. Pure Appl. Math. 33 (1980), 507-544. MR 82f:53074
  • 6. A. S. Dancer and I. A. B. Strachan, Kähler-Einstein metrics with $SU(2)$ action, Math. Proc. Camb. Phil. Soc. 115 (1994), 513-525. MR 95g:53053
  • 7. V. Guillemin and M. Stenzel, Grauert tubes and the homogeneous Monge-Ampère equation I, J. Diff. Geom. 34 (1991), 561-570. MR 93e:32018
  • 8. A. Huckleberry, Holomorphic fibrations of bounded domains, Math. Ann. 227 (1977), 61-66. MR 55:8417
  • 9. S. J. Kan, On the rigidity of non-positively curved Grauert tubes, Math. Z. 229 (1998), no. 2, 349-363. MR 99i:32011
  • 10. S. J. Kan and D. Ma, On rigidity of Grauert tubes over Riemannian manifolds of constant curvature, Preprint 1997.
  • 11. -, On rigidity of Grauert tubes over locally symmetric spaces, J. Reine Angew. Math. 524 (2000), 205-225. CMP 2000:15
  • 12. L. Lempert and R. Szoke, Global solutions of the homogeneous complex Monge-Ampère equation and complex structures on the tangent bundle of Riemannian manifolds, Math. Ann. 291 (1991), 689-712. MR 92m:32022
  • 13. N. Mok and S. T. Yau, Completeness of the Kähler-Einstein metric on bounded domains and the characterisation of domains of holomorphy by curvature conditions, in ``The mathematical heritage of Henry Poincaré'', Proc. Symp. Pure Math. 39 (1983), 41-59. MR 85j:53068
  • 14. G. Patrizio and P. M. Wong, Stein manifolds with compact symmetric center, Math. Ann. 289 (1991), 355-382. MR 92e:32009
  • 15. J. C. Sikorav, Rigidité symplectique dans le cotangent de $T^{n}$, Duke 59 (1989), 759-763. MR 91e:58063
  • 16. R. Szoke, Complex structures on the tangent bundle of Riemannian manifolds, Math. Ann. 291 (1991), 409-428. MR 93c:53023
  • 17. R. Szoke, Automorphisms of certain Stein manifolds, Math. Zeitschr. 219 (3) (1995), 357-387. MR 96e:32028

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32Q15, 53C35

Retrieve articles in all journals with MSC (2000): 32Q15, 53C35

Additional Information

Róbert Szoke
Affiliation: Department of Analysis, Eötvös University, Kecskeméti u. 10-12, 1053 Budapest, Hungary

Keywords: K\"{a}hler-Einstein metrics, adapted complex structures, Grauert tubes
Received by editor(s): February 2, 2000
Published electronically: April 24, 2001
Communicated by: Mohan Ramachandran
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society